Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Mar 27, 2021, 6:23 AM CDT for Cumberland County, White County, Tennessee. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2021, 6:23 AM CDT (11:23 UTC)
- Expired
- Mar 27, 2021, 7:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Nashville, TN
Counties Cumberland County, TN, White County, TN
The radar
The Northeast Alabama radar (KHTX), 134 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1974 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
333
WWUS84 KOHX 271123
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
623 AM CDT Sat Mar 27 2021
TNZ032-065-066-080-271215-
Putnam TN-Cumberland TN-Van Buren TN-White TN-
623 AM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...NORTHERN VAN
BUREN...WHITE AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 715 AM CDT...
At 623 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Spencer to Pikeville. Movement was northeast
at 40 mph.
Penny size hail will be possible with these storms.
Locations impacted include...
Crossville, Sparta, Spencer, Fairfield Glade, Monterey, Crab Orchard,
Pleasant Hill, Doyle, Cumberland Mountain State Park, Slate Springs,
Virgin Falls State Natural Area, Lake Tansi, Indian Rock Lake and
Fall Creek Falls State Park.
This includes Interstate 40 between mile markers 300 and 340.
LAT...LON 3583 8477 3582 8480 3576 8492 3577 8493
3575 8503 3577 8504 3576 8507 3577 8510
3577 8525 3576 8527 3572 8527 3569 8530
3577 8560 3579 8560 3581 8563 3616 8528
3608 8483 3600 8472 3591 8468
TIME...MOT...LOC 1123Z 225DEG 33KT 3580 8553 3572 8521
$$
ShamburgerWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 2:46 AM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 27, 2:46 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 246 AM CDT Sat Mar 27 2021 .DISCUSSION... Some convection just now beginning to fire across nrn AL and nrn MS. This is in response to a warm front which will be lifting northward through the mid state today. Showers and thunderstorms will be rapidly increasing over the next few hours with this activity spreading northward and continuing into your Saturday. Destabilization will be rather rapid with sfc based capes between 1000-1500 j-kg and LI values approaching -5C by 18Z. An examination of upcoming lapse rates and mid level capes do support the potential for some hail today, with perhaps the severe threshold of 1 inch being surpassed. 850 mb wind speeds are not overly impressive and the organized lift is somewhat sub-par. Helicities are between 100-200, but the Hrrr does indicate a little reflectivity wrapped signatures by afternoon. Overall looks like some strong to severe storms with high winds and hail possible with some cell rotation also possible. Storm direction looks like from 250 deg at 40 mph or so. Tonight, the slow approach of a strengthening frontal boundary will provide well organized and strong forcing. However, phasing with the better instability parameters is a little off with the instability outrunning the forcing just a bit. Nevertheless, SPC has the entire area in an enhanced risk. The threats will be damaging winds and large hail but cannot rule out an isolated tornado or two. In addition, flash flooding looks to be a big threat. For that reason, the flash flood watch remains in effect. Latest storm total precip shows 2-3 inches for most areas through tonight, with the bulk of the heavy rainfall, of course, occurring overnight. localized 4 inch amounts cannot be ruled out. Qpf gradients drop off rather markedly to our north and south, but we are close enough to the event now where we see the heavier rainfall is going to occur across our area. Moving on, some shower activity will linger into your Sunday morning. Clearing will commence in the afternoon. For the near term temps, despite the clouds and rainfall, we will see our temps warm into the lower 70s for today with humidities on the upswing for sure. Cooler on Sunday and low temps will be in the 35 to 40 degree range by Monday morning. In the ext fcst, a mid week frontal boundary will move through. The feature looks weaker than our previous boundaries and instabilities look marginal at best. Anyhow, shower chances return Tuesday and Wednesday. It will be turning noticeably cooler on Wednesday and the models are leaning toward slowly falling daytime temperatures. Thursday and Friday are looking dry. For our extended temps, it looks seasonal on Tuesday and then turning colder Wednesday, as mentioned previously. Low temps for Thursday through Saturday look like 30s. Note that our growing season has begun and thus, the freeze warnings and or frost advisories may begin to fly by late next week. && .AVIATION... 06Z TAF DISCUSSION. Poor flying conditions expected this TAF period as SHRA/TSRA develop and affect all airports. No problems early this morning with light winds and VFR conditions, but showers and storms will rapidly develop and impact airports from 12Z onward with MVFR/IFR conditions. Some improvement is possible this afternoon at airports, before deteriorating again Saturday evening. Light southeast winds early this morning will increase and become southerly later today. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 57 63 38 66 / 80 90 60 0 10 Clarksville 73 52 60 35 63 / 30 90 20 0 0 Crossville 69 57 60 35 60 / 80 70 70 0 10 Columbia 75 59 64 37 66 / 80 80 60 0 10 Lawrenceburg 75 59 64 37 65 / 70 70 70 0 10 Waverly 73 53 62 36 64 / 50 100 30 0 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 7 AM CDT this morning through Sunday evening for Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland- Davidson-De Kalb-Dickson-Fentress-Giles-Grundy-Hickman-Houston- Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery- Overton-Perry-Pickett-Putnam-Robertson-Rutherford-Smith-Stewart- Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......21 AVIATION........Shamburger
Hazardous weather outlook, Mar 26, 7:11 PM CDT, 11 hours 12 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 711 PM CDT Fri Mar 26 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-271000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 711 PM CDT Fri Mar 26 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Tonight. Some strong to severe thunderstorms will be possible late tonight for locations generally south of I-40 and around and west of I-24. Large hail will be primary threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe thunderstorms will be possible Saturday and Saturday night across all of Middle Tennessee. Damaging winds, large hail, and isolated tornadoes will all be possible. Multiple rounds of heavy rainfall expected from mid morning hours on Saturday through at least morning hours on Sunday. Rainfall amounts of 1 to 3 inches, with locally higher amounts of 4 to 5 inches, expected on already saturated ground conditions. Runoff impacts could last through afternoon hours on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 Inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down JB Wright
In the hours before
Local storm report, Mar 27, 5:33 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
533 AM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 AM HAIL 8 N HOHENWALD 35.66N 87.54W
03/27/2021 E1.25 INCH HICKMAN TN SOCIAL MEDIA
TWITTER PHOTO OF HALF DOLLAR SIZE HAIL ON ARNOLD ROAD
&&
EVENT NUMBER OHX2100321
SHAMBURGERSpecial weather statement, Mar 27, 5:52 AM CDT, 31 minutes before
Special Weather Statement National Weather Service Nashville TN 552 AM CDT Sat Mar 27 2021 TNZ028-030-062>064-271130- Cannon TN-Rutherford TN-Wilson TN-De Kalb TN-Smith TN- 552 AM CDT Sat Mar 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SMITH...CENTRAL DE KALB...SOUTHEASTERN RUTHERFORD...SOUTHEASTERN WILSON AND NORTHERN CANNON COUNTIES UNTIL 630 AM CDT... At 551 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Murfreesboro, moving northeast at 50 mph. Pea to half inch hail will be possible with this storm. Locations impacted include... Murfreesboro, Smithville, Woodbury, Gordonsville, Hickman, Alexandria, Dowelltown, Liberty, Auburntown, Center Hill Lake, Edgar Evans State Park, Milton and Readyville. This includes the following highways... Interstate 40 between mile markers 257 and 258. Interstate 24 between mile markers 82 and 91. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3601 8569 3568 8631 3578 8643 3620 8596 TIME...MOT...LOC 1051Z 229DEG 42KT 3577 8629 Shamburger
Local storm report, Mar 27, 6:02 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
602 AM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM HAIL 7 N ASHLAND CITY 36.38N 87.06W
03/27/2021 E0.88 INCH CHEATHAM TN TRAINED SPOTTER
&&
EVENT NUMBER OHX2100322
21Special weather statement, Mar 27, 6:18 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
618 AM CDT Sat Mar 27 2021
TNZ007>010-028-029-271145-
Robertson TN-Wilson TN-Trousdale TN-Sumner TN-Clay TN-Macon TN-
618 AM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SUMNER...NORTH CENTRAL WILSON...
NORTHWESTERN CLAY...MACON...TROUSDALE AND NORTHEASTERN ROBERTSON
COUNTIES UNTIL 645 AM CDT...
At 618 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Springfield to Gallatin. Movement was
northeast at 45 mph.
Half inch hail will be possible with these storms.
Locations impacted include...
Gallatin, Springfield, Lafayette, Hartsville, White House,
Westmoreland, Cross Plains, Red Boiling Springs, Portland, Orlinda,
Mitchellville, Bethpage, Bugtussle, Oak Grove, Bledsoe Creek State
Park, Cottontown and Black Jack.
This includes Interstate 65 between mile markers 107 and 121.
LAT...LON 3665 8635 3662 8575 3660 8569 3629 8627
3654 8696 3665 8684 3665 8659 3663 8656
3665 8651
TIME...MOT...LOC 1118Z 229DEG 39KT 3654 8685 3635 8632
ShamburgerSpecial weather statement, Mar 27, 6:22 AM CDT, 1 minute before
Special Weather Statement
National Weather Service Nashville TN
622 AM CDT Sat Mar 27 2021
TNZ030>033-064-271200-
Putnam TN-Overton TN-De Kalb TN-Jackson TN-Smith TN-
622 AM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OVERTON...
SOUTHEASTERN SMITH...NORTHERN DE KALB...JACKSON AND NORTHWESTERN
PUTNAM COUNTIES UNTIL 700 AM CDT...
At 622 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gordonsville, or 10 miles northwest of Smithville, moving northeast
at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Cookeville, Gainesboro, Algood, Baxter, Gordonsville, Hickman,
Alexandria, Dowelltown, Liberty, Whitleyville, Rickman, Center Hill
Lake, Granville, Edgar Evans State Park and Cummins Falls State Park.
This includes Interstate 40 between mile markers 257 and 282.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3627 8535 3596 8590 3608 8606 3610 8606
3648 8566
TIME...MOT...LOC 1122Z 230DEG 30KT 3608 8591
ShamburgerSpecial weather statement, Mar 27, 6:23 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
623 AM CDT Sat Mar 27 2021
TNZ032-065-066-080-271215-
Putnam TN-Cumberland TN-Van Buren TN-White TN-
623 AM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...NORTHERN VAN
BUREN...WHITE AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 715 AM CDT...
At 623 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Spencer to Pikeville. Movement was northeast
at 40 mph.
Penny size hail will be possible with these storms.
Locations impacted include...
Crossville, Sparta, Spencer, Fairfield Glade, Monterey, Crab Orchard,
Pleasant Hill, Doyle, Cumberland Mountain State Park, Slate Springs,
Virgin Falls State Natural Area, Lake Tansi, Indian Rock Lake and
Fall Creek Falls State Park.
This includes Interstate 40 between mile markers 300 and 340.
LAT...LON 3583 8477 3582 8480 3576 8492 3577 8493
3575 8503 3577 8504 3576 8507 3577 8510
3577 8525 3576 8527 3572 8527 3569 8530
3577 8560 3579 8560 3581 8563 3616 8528
3608 8483 3600 8472 3591 8468
TIME...MOT...LOC 1123Z 225DEG 33KT 3580 8553 3572 8521
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:18 PM CDT | River Flood Advisory | OHX | Perry | 26 hr |
| Mar 27, 4:23 AM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 37 min |
| Mar 27, 4:56 AM CDT | Special Weather Statement | OHX | Dickson, Hickman, Houston, Humphreys | 49 min |
| Mar 27, 4:59 AM CDT | Special Weather Statement | OHX | Lewis | 46 min |
| Mar 27, 5:12 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 37 min |
| Mar 27, 5:29 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson | 31 min |
| Mar 27, 5:48 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 27 min |
| Mar 27, 5:52 AM CDT | Special Weather Statement | OHX | DeKalb | 38 min |
| Mar 27, 6:13 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 32 min |
| Mar 27, 6:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Williamson | 29 min |
| Mar 27, 6:18 AM CDT | Special Weather Statement | OHX | Macon, Robertson, Sumner, Trousdale | 27 min |
| Mar 27, 6:22 AM CDT | Special Weather Statement | OHX | Jackson | 38 min |
| Mar 27, 6:38 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 52 min |
| Mar 27, 6:42 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Sumner and 1 more | 48 min |
| Mar 27, 6:53 AM CDT | Special Weather Statement | OHX | Cumberland, Putnam, White | 52 min |
| Mar 27, 7:19 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith, Trousdale, Wilson | 41 min |
| Mar 27, 7:21 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 39 min |
| Mar 27, 7:36 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Humphreys, Perry, Williamson | 3 hr |
| Mar 27, 7:42 AM CDT | Special Weather Statement | OHX | Smith, Williamson, Wilson | 48 min |
| Mar 27, 7:57 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam, Smith | 33 min |
| Mar 27, 8:02 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 43 min |
| Mar 27, 8:10 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Wayne, Williamson | 3 hr |
| Mar 27, 8:26 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 34 min |
| Mar 27, 8:29 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Davidson, DeKalb, Jackson, Macon and 9 more | 3 hr |
| Mar 27, 8:39 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Putnam | 51 min |
| Mar 27, 8:41 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Putnam | 34 min |
| Mar 27, 8:59 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 16 min |
| Mar 27, 10:33 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 42 min |
| Mar 27, 11:08 AM CDT | Special Weather Statement | OHX | Bedford, Maury | 52 min |
| Mar 27, 11:19 AM CDT | Areal Flood Advisory | OHX | Bedford, Giles, Hickman, Lawrence, Lewis, Marshall and 5 more | 3 hr |
| Mar 27, 11:42 AM CDT | River Flood Advisory | OHX | Hickman | 10 hr |
| Mar 27, 11:42 AM CDT | River Flood Advisory | OHX | Humphreys | 4 days |
| Mar 27, 11:42 AM CDT | River Flood Advisory | OHX | Maury | 15 hr |
| Mar 27, 11:51 AM CDT | Special Weather Statement | OHX | Bedford | 39 min |
| Mar 27, 12:14 PM CDT | Flash Flood Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 3 hr |
| Mar 27, 12:41 PM CDT | River Flood Advisory | OHX | Hickman | 12 hr |
| Mar 27, 12:42 PM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 23 hr |
| Mar 27, 12:53 PM CDT | Special Weather Statement | OHX | Bedford, Marshall | 52 min |
| Mar 27, 1:15 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford | 3 hr |
| Mar 27, 1:32 PM CDT | Special Weather Statement | OHX | Coffee | 43 min |
| Mar 27, 2:04 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Wayne | 3 hr |
| Mar 27, 2:37 PM CDT | River Flood Warning | OHX | Cheatham | 52 hr |
| Mar 27, 2:37 PM CDT | River Flood Warning | OHX | Davidson, Williamson | 47 hr |
| Mar 27, 2:37 PM CDT | River Flood Warning | OHX | Williamson | 48 hr |
| Mar 27, 3:30 PM CDT | River Flood Advisory | OHX | Stewart | 31 hr |
| Mar 27, 3:30 PM CDT | River Flood Advisory | OHX | Montgomery | 31 hr |
| Mar 27, 3:30 PM CDT | River Flood Advisory | OHX | Davidson | 12 hr |
| Mar 27, 4:14 PM CDT | Special Weather Statement | OHX | Cumberland | 46 min |
| Mar 27, 4:45 PM CDT | River Flood Advisory | OHX | Bedford | 11 hr |
| Mar 27, 4:54 PM CDT | Tornado Warning | OHX | Hickman, Perry | 36 min |
| Mar 27, 5:17 PM CDT | Tornado Warning | OHX | Hickman, Perry | 28 min |
| Mar 27, 5:33 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 27 min |
| Mar 27, 5:39 PM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Perry | 3 hr |
| Mar 27, 5:39 PM CDT | Tornado Warning | OHX | Hickman, Perry | 36 min |
| Mar 27, 5:52 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Overton, Pickett | 38 min |
| Mar 27, 6:00 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 45 min |
| Mar 27, 6:04 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 11 min |
| Mar 27, 6:09 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Maury, Perry | 3 hr |
| Mar 27, 6:18 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 42 min |
| Mar 27, 6:28 PM CDT | Special Weather Statement | OHX | Fentress | 17 min |
| Mar 27, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 22 min |
| Mar 27, 6:44 PM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Mar 27, 6:59 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 46 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.